# SDR DALA2024041904608

- Difficulty date: April 18, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 97,407 hours, 20,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Broken
- Location: Seat 44f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1701 SEAT 44F EMERGENCY LIGHT BROKEN. CORRECTIVE ACTION: REPLACED LIGHT ASSY REF B767 AMM 33-51-00. (0300110)
